# SDR DL72W000199

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 662
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FUSELAGE SKIN WAS FOUND WITH CRACK INDICATIONS AT THE UPPER ROW OF FASTENERS IN THE STRINGER 26R SKIN LAP SPLICE AT FS 662.  ALL CRACK DAMAGE WAS REMOVED WITH A 4.25 X 2.75 CUTOUT.  THE CUTOUT WAS REPAIRED WITH AND EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG 14 AND ER/A 369202-14, REV A.
